Show simple item record

2005-02-10Buch DOI: 10.18452/3871
An Optimal Stopping Problem in a Diffusion-Type Model with Delay
dc.contributor.authorGapeev, Pavel V.
dc.contributor.authorReiß, Markus
dc.date.accessioned2017-06-15T22:50:41Z
dc.date.available2017-06-15T22:50:41Z
dc.date.created2005-08-30
dc.date.issued2005-02-10
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4523
dc.description.abstractWe present an explicit solution to an optimal stopping problem in a model described by a stochastic delay differential equation with an exponential delay measure. The method of proof is based on reducing the initial problem to a free-boundary problem and solving the latter by means of the smooth-fit condition. The problem can be interpreted as pricing special perpetual average American put options in a diffusion-type model with delay.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.subject.ddc330 Wirtschaft
dc.titleAn Optimal Stopping Problem in a Diffusion-Type Model with Delay
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-10044927
dc.identifier.doihttp://dx.doi.org/10.18452/3871
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages12
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2005
local.edoc.container-issue5
local.edoc.container-year2005
local.edoc.container-erstkatid2195055-6

Show simple item record